# SDR QXEA200400629

- Difficulty date: August 12, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE LOWER COWL AFT CUTOUT FOR OIL COOLER IS CHAFED AT LEFTHAND FORWARD CORNER.  MAPPED DAMAGE FOR ENGINEERING.  BLENDED DAMAGE SMOOTH AND DEEPEST POINT AFTER BLENDING ON RIGHT HAND IS .009 INCH AND LEFT HAND IS .020 INCH.  HFEC INSPECTION AS PER 1-84-7A, PART 6, 51-00-02.  NO CRACKS NOTED.  ULTRASONIC THICKNESS CHECK TO FIND ORG THICKNESS, ORG .086 INCH.  REPAIRED LOWER COWL AND INSPECTED INLET PLATE.  FOUND INLET PLATE TO BE PREVIOUSLY TRIMMED IAW RD 6-71-150 AND HORIZON AIR EA 6-71-150.
